MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 178558 - cps short anchor plug - 671340, 178528 - cps transverse pin - 097450, 178540 - cps centering sleeve - 527300, 178512 - cps nut co-cr-mo alloy - 099480, 150410 - oss tibial poly bearing - 002730, 150478 - oss poly lock pin - 772830, 150417 - oss non-mod tib plate short 67 - 761070, 178715 - cps 8.5cm seg fm oss tpr lt - 507400, 150476 - oss poly tibial bushing - 416430, 150493 - oss reinforced yoke - 666210, 150477 - oss poly femoral bushings - 915230, 150480 - oss axle - 942460.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was not returned by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01301, 0001825034-2021-01302, 0001825034-2021-01304, 0001825034-2021-01305.
 
Event or Problem Description
It was reported the patient underwent a revision approximately 18 months post implantation due to a broken compress.Attempts have been made and no further information has been provided.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Additional Manufacturer Narrative

Brand Name
CPS SM SHT SPDL W PINS 800LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11752737
Report Number0001825034-2021-01303
Device Sequence Number19868123
Product Code MBF
UDI-Device Identifier00880304508910
UDI-Public(01)00880304508910(17)290812(10)905950
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178367
Device Lot Number905950
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;